# SDR AALA202305267213

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,148 hours, 30,875 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR KEEPS GETTING STUCK WHEN CLOSED. TIGHTENED DOOR GUIDE PIN AS REQUIRED.
